Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 16, 2012, 5:44 PM EDT for Montcalm County, Michigan. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2012, 5:44 PM EDT (21:44 UTC)
- Expired
- Jun 16, 2012, 6:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 55 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:57 PM EDT | TSTM WND DMG | Trufant, MI | A COUPLE TREES ARE DOWN IN THE AREA. UNKNOWN HEALTH/SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS53 KGRR 162144
SVRGRR
MIC117-162230-
/O.NEW.KGRR.SV.W.0036.120616T2144Z-120616T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
544 PM EDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTCALM COUNTY IN CENTRAL MICHIGAN...
* UNTIL 630 PM EDT
* AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CEDAR SPRINGS..AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDMORE... STANTON... FERRIS TWP...
LANGSTON... CEDAR LAKE... TURK LAKE...
CORAL... ENTRICAN... TRUFANT...
VESTABURG... PIERSON... SIX LAKES...
MCBRIDE... WYMAN... MAPLE HILL...
WESTVILLE... GOWEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4324 8531 4329 8531 4330 8556 4336 8556
4347 8517 4346 8485 4332 8485
TIME...MOT...LOC 2144Z 254DEG 27KT 4328 8548
WIND...HAIL 60MPH 1.00IN
$$
OSTUNO3 follow-up statements
601
WWUS53 KGRR 162205
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EDT SAT JUN 16 2012
MIC117-162230-
/O.CON.KGRR.SV.W.0036.000000T0000Z-120616T2230Z/
MONTCALM MI-
605 PM EDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTCALM COUNTY UNTIL 630 PM EDT...
AT 600 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF HOWARD CITY...MOVING EAST AT 25 MPH.
AT 538 PM A LARGE TREE WAS REPORTED DOWN IN WALKER...ALSO SEVERAL
POWER OUTAGES HAVE BEEN REPORTED WITH THIS STORM AS IT MOVED ACROSS
NORTHERN KENT COUNTY.
LOCATIONS IMPACTED INCLUDE...
EDMORE... STANTON... FERRIS TWP...
LANGSTON... CEDAR LAKE... TURK LAKE...
CORAL... ENTRICAN... TRUFANT...
VESTABURG... PIERSON... SIX LAKES...
MCBRIDE... WYMAN... MAPLE HILL...
WESTVILLE... GOWEN...
LAT...LON 4324 8531 4329 8531 4330 8556 4336 8556
4347 8517 4346 8485 4332 8485
TIME...MOT...LOC 2203Z 257DEG 21KT 4330 8535
WIND...HAIL 60MPH 1.00IN
$$657
WWUS53 KGRR 162217
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
617 PM EDT SAT JUN 16 2012
MIC117-162230-
/O.CON.KGRR.SV.W.0036.000000T0000Z-120616T2230Z/
MONTCALM MI-
617 PM EDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONTCALM COUNTY UNTIL 630 PM EDT...
AT 613 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTH OF GREENVILLE...MOVING EAST AT 25 MPH.
A COUPLE OF TREES HAVE BEEN REPORTED DOWN IN TRUFANT AT 557 PM.
LOCATIONS IMPACTED INCLUDE...
EDMORE... STANTON... FERRIS TWP...
LANGSTON... CEDAR LAKE... TURK LAKE...
CORAL... ENTRICAN... TRUFANT...
VESTABURG... PIERSON... SIX LAKES...
MCBRIDE... WYMAN... MAPLE HILL...
WESTVILLE... GOWEN...
LAT...LON 4324 8531 4329 8531 4331 8548 4336 8555
4347 8517 4346 8485 4332 8485
TIME...MOT...LOC 2216Z 257DEG 21KT 4332 8525
WIND...HAIL 60MPH 1.00IN
$$
JK819
WWUS53 KGRR 162230
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 PM EDT SAT JUN 16 2012
MIC117-162241-
/O.EXP.KGRR.SV.W.0036.000000T0000Z-120616T2230Z/
MONTCALM MI-
630 PM EDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTCALM COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4324 8531 4329 8531 4331 8548 4336 8555
4347 8517 4346 8485 4332 8485
TIME...MOT...LOC 2217Z 257DEG 21KT 4332 8524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:45 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 16, 3:45 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 345 PM EDT SAT JUN 16 2012 .SYNOPSIS... ISSUED AT 3 PM EDT SAT JUN 16 2012 A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT WITH SHOWERS ENDING SUNDAY. IT WILL BE COOLER ON SUNDAY BEHIND THE FRONT BUT MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED EARLY NEXT WEEK AS THE FRONT LIFTS BACK NORTH. && .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) ISSUED AT 345 PM EDT SAT JUN 16 2012 SEVERE WEATHER THREAT IS THE FORECAST ISSUE IN THE NEAR TERM. WITH SFC HEATING TODAY YIELDING CAPES BETWEEN 1000 AND 1500 INTO THIS EVENING. A COUPLE MESO LOWS MOVING WEST OF LOWER MICHIGAN WILL LOCALLY ENHANCE SFC CONVERGENCE EARLY THIS EVENING AND AGAIN LATE TONIGHT LEADING TO SEPARATE BOUTS OF CONVECTION. THE FIRST BATCH THIS EVENING WILL HAVE MORE SFC BASED INSTABILITY AND LOW LEVEL CONVERGENCE TO WORK WITH...BUT LESS DEEP LAYER SHEAR. SO FAR NONE OF THE CONVECTION HAS APPROACHED SEVERE LEVELS BUT CONVECTIVE TRENDS WILL HAVE TO BE MONITORED INTO THIS EVENING. AFTER A BIT OF A LULL...EXPECT ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE SFC COLD FRONT LATE TONIGHT. WENT WITH LIKELY POPS AS COVERAGE OF SHOWERS SHOULD BE FILLING IN OVERNIGHT WITH SFC CONVERGENCE AND MOISTURE POOLING AHEAD OF THE FRONT. DEEP LAYER SHEAR IS ABOUT 35 KNOTS AND WITH UNIDIRECTIONAL SHEAR...EXPECT MODE WILL BE BOWING LINE SEGMENTS. THE FRONT PUSHES EAST SUNDAY WITH DRYING FROM WEST TO EAST BUT WARM ADVECTION IS ALREADY UNDERWAY FOR MONDAY AS FRONT BEGINS TO LIFT BACK NORTH. WENT WITH SLIGHT CHANCE AND CHANCE POPS AS A FEW ELEVATED THUNDERSTORMS LOOK POSSIBLE BASED ON WAA PATTERN WITH MID LEVEL INSTABILITY AND SOME MOISTURE RETURNING. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 345 PM EDT SAT JUN 16 2012 FORECAST ISSUE IN THE EXTENDED IS THE POTENTIAL FOR CONVECTION ALONG THE WARM FRONT MONDAY AND ALONG A COLD FRONT THURSDAY. IN BETWEEN THOSE EVENTS LOOKS LIKE UPPER RIDGING WILL SUPPRESS CONVECTION AND BRING VERY WARM WEATHER TUESDAY AND WEDNESDAY. TREND IS FOR A STRONGER COOL DOWN FOR THE END OF THE WEEK AS THE UPPER RIDGE GETS REPLACED BY BIG HEIGHT FALLS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 114 PM EDT SAT JUN 16 2012 SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE WEST AFTER 20Z. THERE COULD BE MVFR AND PATCHY IFR WITHIN THE HEAVY RAIN. STORMS COULD LINGER UNTIL CLOSE TO 04Z...THEN A SLIGHT LULL...THEN MORE STORMS SHOULD ARRIVE WITH A COLD FRONT AFTER 08Z. HAVE NOT GONE WITH THAT MUCH DETAIL IN THE TAFS...INSTEAD HAVE HIGHLIGHTED VCTS FOR MUCH OF THIS TIME FRAME. THE STORMS SHOULD CLEAR OUT OF THE FROM WEST TO EAST AFTER DAYBREAK SUNDAY...FINALLY EXITING AROUND LAN AND JXN BY ABOUT 15/16Z SUN. && .MARINE... ISSUED AT 345 PM EDT SAT JUN 16 2012 WEST TO SOUTHWEST WINDS SHOULD KICK UP BEHIND THE COLD FRONT ON SUNDAY TO NEAR 20 KNOTS BUT AT THIS POINT IT LOOKS MARGINAL ENOUGH NOT TO PUT A SMALL CRAFT ADVISORY UP. && .HYDROLOGY... ISSUED AT 345 PM EDT SAT JUN 16 2012 SOME RAIN CAN BE EXPECTED TONIGHT WITH SOME HEAVY DOWNPOURS POSSIBLE BUT RIVER FLOWS AND GROUND MOISTURE ARE LOW AND SHOULD BE ABLE TO ABSORB WHAT FALLS WITHOUT SIGNIFICANT RISES TO ROVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...OSTUNO AVIATION...JK HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Jun 16, 4:45 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 AM EDT SAT JUN 16 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-170745- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 445 AM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT. STORM MOVEMENT WILL BE EAST AT AROUND 25 MPH. SOME OF THE STORMS COULD BECOME SEVERE THIS EVENING... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 96. THE MAIN THREAT IS DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ON SUNDAY WILL BE MAINLY SOUTH AND EAST OF GRAND RAPIDS. NO SEVERE WEATHER IS EXPECTED. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM TODAY... MAINLY ALONG AND SOUTH OF INTERSTATE 96. LMZ844>849-170745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 445 AM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STORM MOVEMENT WILL BE EAST AT AROUND 25 MPH. SOME OF THE STORMS COULD BECOME SEVERE... ESPECIALLY SOUTH OF WHITEHALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM TODAY... MAINLY SOUTH OF WHITEHALL. MEADE
In the hours before
Special weather statement, Jun 16, 4:23 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT SAT JUN 16 2012
MIZ056-064-071-162130-
ALLEGAN-OTTAWA-VAN BUREN-
423 PM EDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF SAUGATUCK...MOVING
NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
PIER COVE BY 445 PM EDT...
6 MILES NORTHWEST OF FENNVILLE BY 450 PM EDT...
SAUGATUCK AND NEW RICHMOND BY 455 PM EDT...
HOLLAND AND FILLMORE BY 510 PM EDT...
PINE CREEK BY 515 PM EDT...
NOORDELOOS AND NEW HOLLAND BY 520 PM EDT...
BEAVERDAM AND BORCULO BY 525 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4249 8625 4258 8623 4264 8624 4270 8621
4282 8622 4304 8603 4290 8578 4284 8579
4240 8629
TIME...MOT...LOC 2023Z 216DEG 30KT 4245 8639
JKLocal storm report, Jun 16, 5:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
508 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 4 SSE SAUGATUCK 42.61N 86.17W
06/16/2012 ALLEGAN MI BROADCAST MEDIA
TREE DOWN ON 126TH AVE SOUTH OF SAUGATUCK. HEALTH
UNKNOWN. REPORT RELAYED BY WOODTV.
&&
HOVINGLocal storm report, Jun 16, 5:11 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
511 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 S HOLLAND 42.75N 86.11W
06/16/2012 M59 MPH ALLEGAN MI ASOS
WIND GUST AT HOLLAND ASOS.
&&
HOVINGLocal storm report, Jun 16, 5:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
517 PM EDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 4 NE HOLLAND 42.83N 86.06W
06/16/2012 M42.00 MPH OTTAWA MI TRAINED SPOTTER
SPOTTER ALSO MEASURED 1/3 INCH OF RAIN IN 15 MINUTES.
&&
HOVINGSpecial weather statement, Jun 16, 5:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 PM EDT SAT JUN 16 2012
MIZ064-071-162230-
ALLEGAN-VAN BUREN-
526 PM EDT SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF SOUTH HAVEN...MOVING
NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VAN BUREN STATE PARK... COVERT...
MCDONALD... SOUTH HAVEN... BANGOR...
LACOTA... BREEDSVILLE... KIBBIE...
GRAND JUNCTION... PULLMAN... BLOOMINGDALE...
ALLEGAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4235 8631 4240 8629 4247 8626 4265 8598
4245 8578 4223 8622 4224 8623 4224 8636
4224 8637
TIME...MOT...LOC 2126Z 228DEG 25KT 4228 8636
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:23 PM EDT | Special Weather Statement | GRR | Allegan | 67 min |
| Jun 16, 4:24 PM EDT | Special Marine Warning | GRR | 51 min | |
| Jun 16, 5:10 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 33 min |
| Jun 16, 5:23 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 37 min |
| Jun 16, 5:26 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 64 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.